Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 11 > No. 3


A Note on Generalized Metric Spaces

PP: 87-93
A. M. Zaki, A. O. Ismail,
In this paper, we are concerned with some results on a generalized metric space, and some convergence properties of sequences are provided. We consider facts about the G-metric spaces and metric spaces. Our results complete, develop and disseminate many of the well-known results in the research.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved